# SDR DALA2015021101147

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PAN OF RT AFT EMERGENCY EXIT DOOR AT ZEE CHANNEL AFT EDGE.  INER SKIN CLIP AND STOP FITTING WERE REMOVED IAW SRM 51-30-2.  CRACK WAS STOP DRILLED IAW SRM 51-01, PARAF 21, ANOTHER .0625 LARGER TO REMOVE ANY FATIGUED DAMAGE MATERIAL. HFEC WAS ACCOMPLISHED IAW NDT SPM PARA F06-10-01-001. NO CRACKD WERE FOUND AFTER STOP DRILLED. DOUBLER WAS FABRICATED IAW SRM 52-05, FIG 51, SHEET 2 AND SRM 51-10-2.  DOUBLER WAS  PAINTED IAW SRM 51-10-3 PARA F14.  DOUBLER WAS INSTALLED IAW SRM 52-05 D FIG 51.
